# SDR R61A201710290783

- Difficulty date: October 17, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067032401
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM SUPPORTS AT AFT CARGO LOWER BEAM CORRODED. BLENDED 2QTY TRIM SUPPORTS NDT CHECKED GOOD AND REMOVED AND REPLACED OUT OF LIMITS (3) AFT CARGO LOWER TRIM SUPPORTS AS NEEDED REF EMB 175 SRM 51-10-03 & 51-75-16 51-40-01.  SEE EAMS WO H5932 SN 132 FOR WORK DETAILS. AIRCRAFT REMAINS IN HVY CHECK BNA
